RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 1, Pages 28–36 (Mi mz1245)  

This article is cited in 4 scientific papers (total in 4 papers)

Asymptotics of the parabolic Green function for an elliptic operator on a manifold with conical points

A. I. Karol'

Saint-Petersburg State University

Abstract: We construct the asymptotics as $t\to0$ of the trace of the operator $\exp(-tP)$ for an elliptic operator $P$ on a manifold with conical points.

DOI: https://doi.org/10.4213/mzm1245

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:1, 25–32

Bibliographic databases:

UDC: 517.98
Received: 19.01.1995
Revised: 26.04.1996

Citation: A. I. Karol', “Asymptotics of the parabolic Green function for an elliptic operator on a manifold with conical points”, Mat. Zametki, 63:1 (1998), 28–36; Math. Notes, 63:1 (1998), 25–32

Citation in format AMSBIB
\Bibitem{Kar98}
\by A.~I.~Karol'
\paper Asymptotics of the parabolic Green function for an elliptic operator on a manifold with conical points
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 1
\pages 28--36
\mathnet{http://mi.mathnet.ru/mz1245}
\crossref{https://doi.org/10.4213/mzm1245}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631828}
\zmath{https://zbmath.org/?q=an:0915.58101}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 1
\pages 25--32
\crossref{https://doi.org/10.1007/BF02316140}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700004}


Linking options:
  • http://mi.mathnet.ru/eng/mz1245
  • https://doi.org/10.4213/mzm1245
  • http://mi.mathnet.ru/eng/mz/v63/i1/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Loya, P, “On the resolvent of differential operators on conic manifolds”, Communications in Analysis and Geometry, 10:5 (2002), 877  crossref  mathscinet  zmath  isi  scopus
    2. Loya, P, “Asymptotic properties of the heat kernel on conic manifolds”, Israel Journal of Mathematics, 136 (2003), 285  crossref  mathscinet  zmath  isi  scopus
    3. Gil, JB, “Full asymptotic expansion of the heat trace for non-self-adjoint elliptic cone operators”, Mathematische Nachrichten, 250 (2003), 25  crossref  mathscinet  zmath  isi  scopus
    4. Avramidi, IG, “Heat kernel asymptotics of Zaremba boundary value problem”, Mathematical Physics Analysis and Geometry, 7:1 (2004), 9  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:240
    Full text:107
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020